Nicolas Hadjisavvas
Title
Cited by
Cited by
Year
Vector equilibrium problems with generalized monotone bifunctions
M Bianchi, N Hadjisavvas, S Schaible
Journal of Optimization Theory and Applications 92 (3), 527-542, 1997
3331997
Handbook of generalized convexity and generalized monotonicity
N Hadjisavvas, S Komlósi, SS Schaible
Springer Science & Business Media, 2006
1752006
From scalar to vector equilibrium problems in the quasimonotone case
N Hadjisavvas, S Schaible
Journal of Optimization Theory and Applications 96 (2), 297-309, 1998
1601998
Quasimonotone variational inequalities in Banach spaces
N Hadjisavvas, S Schaible
Journal of Optimization Theory and Applications 90 (1), 95-111, 1996
1401996
Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed point problems
LC Ceng, N Hadjisavvas, NC Wong
Journal of Global Optimization 46 (4), 635-646, 2010
1272010
On quasimonotone variational inequalities
D Aussel, N Hadjisavvas
Journal of Optimization Theory and Applications 121 (2), 445-450, 2004
1222004
Coercivity conditions and variational inequalities
A Daniilidis, N Hadjisavvas
Mathematical Programming 86 (2), 433-438, 1999
991999
Rigorous formulation of Slater’s transition-state theory for excited states
N Hadjisavvas, A Theophilou
Physical Review A 32 (2), 720, 1985
911985
Continuity and maximality properties of pseudomonotone operators
N Hadjisavvas
Journal of Convex Analysis 10 (2), 465-476, 2003
892003
Characterization of nonsmooth semistrictly quasiconvex and strictly quasiconvex functions
A Daniilidis, N Hadjisavvas
Journal of Optimization Theory and Applications 102 (3), 525-536, 1999
871999
On the subdifferentials of quasiconvex and pseudoconvex functions and cyclic monotonicity
A Daniilidis, N Hadjisavvas
Journal of mathematical analysis and applications 237 (1), 30-42, 1999
791999
Existence theorems for vector variational inequalities
A Daniilidis, N Hadjisavvas
Bulletin of the Australian Mathematical Society 54 (3), 473-481, 1996
781996
On strong pseudomonotonicity and (semi) strict quasimonotonicity
N Hadjisavvas, S Schaible
Journal of Optimization Theory and Applications 79 (1), 139-155, 1993
711993
Quasimonotonicity and pseudomonotonicity in variational inequalities and equilibrium problems
N Hadjisavvas, S Schaible
Generalized Convexity, Generalized Monotonicity: Recent Results, 257-275, 1998
701998
Maximal monotonicity of bifunctions
N Hadjisavvas, H Khatibzadeh
Optimization 59 (2), 147-160, 2010
682010
Rigorous formulation of the Kohn and Sham theory
N Hadjisavvas, A Theophilou
Physical Review A 30 (5), 2183, 1984
621984
Well-posedness for mixed quasivariational-like inequalities
LC Ceng, N Hadjisavvas, S Schaible, JC Yao
Journal of Optimization Theory and Applications 139 (1), 109, 2008
612008
Adjusted sublevel sets, normal operator, and quasi-convex programming
D Aussel, N Hadjisavvas
SIAM Journal on Optimization 16 (2), 358-367, 2005
542005
Connectedness of the efficient set for three-objective quasiconcave maximization problems
A Daniilidis, N Hadjisavvas, S Schaible
Journal of Optimization Theory and Applications 93 (3), 517-524, 1997
511997
Minimal coercivity conditions and exceptional families of elements in quasimonotone variational inequalities
M Bianchi, N Hadjisavvas, S Schaible
Journal of optimization theory and applications 122 (1), 1-17, 2004
502004
The system can't perform the operation now. Try again later.
Articles 1–20